Facebook Pixel
EmpowHER Guest

I took postinor 2 in mid Sept then menstrated on 30/sept,i had my periods of oct on 19 but i havenot seen my Nov periods which were due on the 15/nov is it caused by postinor2 i took in September.

By Anonymous November 21, 2014 - 8:20am
Rate This

Add a Comment3 Comments

EmpowHER Guest

I last menstrated on 19/oct provided my cycle takes 28 days when is my next periods.

November 21, 2014 - 10:16am
Guide (reply to Anonymous)

Hello Anonymous,

You should have gotten your period around November 17. Again, if you have had unprotected sex since finishing your period of October 19, take a pregnancy test.


November 21, 2014 - 11:02am

Hello Anonymous,

Welcome to EmpowHER and thank you for seeking our help with your concern about a late period.

Since you had vaginal bleeding after taking Postinor 2, and had a period in October, your late period cannot be blamed as a side effect of taking the emergency contraceptive.

Have you had unprotected sex since your last period? If so, I suggest you take a home pregnancy test.


November 21, 2014 - 10:06am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!